# SDR FDEA201506191880

- Difficulty date: June 19, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 619 hours, 14,538 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB23121
- Condition: Cracked
- Location: Le Droop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE DROOP UPPER SKIN FOUND CRACK FROM XDLE 328.5 TO 330.  REPAIRED IAW SRM 57-40-01-2R FIGURE 201 REPAIR 5.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
